# SDR R61A2018052530605

- Difficulty date: May 23, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N745YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000670
- Aircraft time: 2,530 hours, 1,720 cycles
- System (JASC): 3140 · Central Computers
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED AN EICAS MESSAGE FOR AVNX MAU 3A FAIL, DURING CRUISE FLIGHT. DECLARED AN EMERGENCY, LANDED WITHOUT INCIDENT.  FOUND MAU 3 PWR 1 CIRCUIT BREAKER TRIPPED. CLOSED THE CIRCUIT BREAKER, MESSAGE CLEARED.
